# SDR ASAA2017092722064

- Difficulty date: September 27, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 17,709 hours, 5,844 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Obstructed
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AN EXCESSIVELY HOT TEMPERATURE AT ROWS 6 - 12.  TRIM AIR TURNED OFF IAW QRH.  ACFT GROUNDED.  RETURNED TRIM AIR SWITCH TO ON.   BITE CHECKED BOTH ZONE TEMP CONTROLLERS IAW FIM 21-61, TASK 801, NO FAULTS. FOUND FWD ZONE FAN FILTER COMPLETELY BLOCKED. CLEANED IAW AMM 21-61-06.  RAN BOTH PACKS WITH TEMP SELECTOR FULL COLD, COLD AIR COMING FROM ALL PSU'S. OPS NORMAL IAW AMM 21-61-00.
